Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have been losing hair. Prescribed follicile and Tugain solution. Done with permanent straightening. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I have been loosing a lot of hair which is troubling me of late. I have visited doctor who prescibed - follicile and Tugain solution. I used it for a while but not much improvement. I continue to loose a lot of hair.

I had a lot of hair (not long but thick) till I decided to go for permnent straighting. After this I have lost a lot of hair. Please suggest what should I do.
Posted Sat, 24 Aug 2013 in Hair Loss
Answered by Dr. Kalpana Pathak 11 hours later
Thanks for writing to us.
I would like to know since how long are you having this hair fall and when did you get straightening done
number of hair strands falling per day( approx)
if the hair fall is diffuse or if you are losing hair from crown, having widened hair parting or hair loss is from frontal or temporal area.
any history of chronic illness, nutritional deficiency or stress, thyroid ds or anemia
If your scalp is clean or having dandruff.
Since how long have you been following doctor's prescription

As such any chemical hair treatment may lead to hair fall but these queries would help in ascertaining if there is any other cause for the same.
Also if possible please attach an image of the concerned area too
Hoping to hear from you soon.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor